# SDR AALA20091012TUL05

- Difficulty date: October 12, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- Aircraft time: 58,905 hours, 21,221 cycles
- System (JASC): 5240 · Service Doors
- Part: Torque Box
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER FOUR DOOR HANDLE TORQUE BOX IS CRACKED AT CAM BASKET MOUNT POINTS.  REPLACED RIGHT NUMBER FOUR DOOR HANDLE TORQUE BOX PER ESO 90108.
